理论数学

Vol.5 No.2 (March 2015)

U-超富足半群上的偏序
Partial Orders on U-Superabundant Semigroups

 

作者:

杨亚楠 , 任学明 :西安建筑科技大学理学院,陕西 西安

 

关键词:

U-超富足半群偏序相容性广义Clifford半群U-Superabundant Semigroups Partical Order Compatiblility Generalized Clifford Semigroup

 

摘要:

定义了U-超富足半群(S,U)上的偏序≤l,≤r。证明了偏序l关于(S,U)上的乘法是相容的,当且仅当(S,U)为局部广义Clifford半群。

The partial orders l,≤r and on U-superabundant semigroups (S,U) are defined. It is pro- ved that the partial order l about the multiplication on (S,U) is compatible if and only if that the U-superabundant semigroups (S,U) is a locally generalized Clifford semigroup.

文章引用:

杨亚楠 , 任学明 (2015) U-超富足半群上的偏序。 理论数学, 5, 54-58. doi: 10.12677/PM.2015.52008

 

参考文献

分享
Top